# SDR F3LA200600075

- Difficulty date: June 19, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 17,241 hours, 8,138 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION AROUND L2 DOOR FWD GIRT BAR FITTING.  REMOVED STRUCTURE AROUND GIRT BAR ATTACH POINT, FOUND CORROSION ON ATTACH FASTENERS AND ON THE L2 SILL.  REMOVED CORROSION ON GIRT BAR ATTACH POINT PER SRM 51-42-11.  LOCATED HOLES FROM GIRT BAR ONTO L2 SILL, OKAY TO INSTALL FWD GIRT BAR ATTACH MOUNT PER SRM 53-41-00.  INSTALLED FWD GIRT BAR ATTCH MOUNT PER SRM 51-42-11.
